Zentralblatt MATH

Publications of (and about) Paul Erdös

Zbl.No:  352.41013
Autor:  Erdös, Paul; Reddy, A.R.
Title:  Müntz's theorem and rational approximation. (In English)
Source:  J. Approximation Theory 17, 393-394 (1976).
Review:  The authors prove a Müntz type theorem, using the usual Müntz-Szaz theorem, for approximating the reciprocal of a nonvanishing continuous functions f with reciprocals of polynomials in xnk on the positive real axis. The result is that reciprocals of these polynomials are dense in the class of 1/f with limit 0 at infinity if the usual conditions \Sigma1/nk diverges is satisfied.
Reviewer:  J.Karlsson
Classif.:  * 41A20 Approximation by rational functions
                   41A30 Approximation by other special function classes

© European Mathematical Society & FIZ Karlsruhe & Springer-Verlag

Books Problems Set Theory Combinatorics Extremal Probl/Ramsey Th.
Graph Theory Add.Number Theory Mult.Number Theory Analysis Geometry
Probabability Personalia About Paul Erdös Publication Year Home Page